Overdose Risk Prompts Recall of Two Children’s Cough Syrups January 27, 2016 Smack in the middle of the common cold and flu season, Michigan-based healthcare product maker Perrigo has issued a voluntary recall of two of its children’s cough syrups. Officials warn that some packages of the product contain an oral dosing cups with incorrect markings. Those markings can cause dangerous and potentially lethal overdoses. The recalled products are children’s guaifensesin grape liquid and children’s guaifensesin DM cherry liquid in 4-ounce bottles with a dosage cup. Overdoses, particularly in smaller children, can cause a range of symptoms including hyper excitability, rapid eye movements, changes in muscle reflexes, nausea, vomiting, irregular heartbeat, respiratory depression, seizures, hallucinations and even death. Recalled units were sold as store brands by various retailers nationwide including CVS, Dollar General, HEB, Sunmark, Rite-Aid, Topcare, Kroger, GoodSense and Care One. If you believe you may have purchased one, check for these lot numbers and expiration dates: Guaifensesin grape liquid 4-oz 5LK0592, 8/2017 5MK0340, 8/2017 Guaifenesin DM cherry liquid 4-oz 5LK0528, 3/2017 5LK0630, 3/2017 5LK0779, 3/2017 If you suspect that you purchased a recalled bottle and there have been no injuries, discard the product and its dosage cup immediately. However, if you or your child have suffered symptoms that you believe may have been caused by taking the recalled medication, keep the product intact, get medical treatment and call 800-251-1111 to speak with a product liability or dangerous medical products attorney with Jacksonville?s Harrell and Harrell.